Pain In Gynecomastia Surgery Scars?

Illustration of Pain In Gynecomastia Surgery Scars?
Illustration: Pain In Gynecomastia Surgery Scars? Bing

Hello, a month ago I had gynecomastia surgery, and until now it still hurts to the touch even though the stitches are dry. Is the pain I feel normal or does it take a few months for the pain to go away?

1 Answer:

Hi Amry Muhammad,

Gynecomastia is a change in male breast size where there is an increase in breast size which can be caused by side effects of certain medications, a history of kidney or liver disease, dietary patterns or acquired from birth. In gynecomastia there is a hormonal imbalance resulting in changes in breast size.

Surgery performed on gynecomastia is an operation to restore breast size so that it looks normal and this surgery is included in major surgery. The healing period required for major surgery generally takes a longer time, which is about 3-6 months and this situation varies based on diet, physical activity, accompanying medical conditions or the presence or absence of infection in the wound so that after a month of surgery, it is normal if I still feel pain in the surgical wound.

Some suggestions that can be done include taking paracetamol to relieve pain. In addition, get enough rest and also consume foods that contain high protein to speed up the recovery process. You are also expected to regularly check with the doctor regularly and keep the wound clean so that infection does not occur. Take medicine from the doctor regularly to speed up the healing process and eliminate the complaints you feel.

I hope this information is helpful.

Regards,

dr. Irvandi

: by

Related Question

The Eyes Sting After Being Splashed With Cooking Oil?

The Eyes Sting After Being Splashed With Cooking Oil?

(2 years ago)

Night. R nI am irma I have an elderly person who is currently having eye problems caused by splashing cooking oil while cooking … for now I have recommended eye drops …...

The Cause Of The Mouth Feels Sour Accompanied By Difficulty Defecating After Taking Medicine?

The Cause Of The Mouth Feels Sour Accompanied By Difficulty Defecating After Taking Medicine?

(2 years ago)

hello ,, r nI finished taking medicine r n r n- Dexa KTZ200 r n- farizo Metronidazoie 500mg r n- vitamins from doctors r n- grantusive r n- erpha capsules pink r n r nkok suddenly ...

Infants 26 Days Affected By HIE (Hypoxic-Ischemic Encephalopathy)?

Infants 26 Days Affected By HIE (Hypoxic-Ischemic Encephalopathy)?

(2 years ago)

At noon, I want to ask my baby to be 24 days old, I was born normally, when the baby was born the baby was wrapped around the umbilical cord and did not cry like a baby in general,...

Leave a Reply

Your email address will not be published.